Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Child having cough, red rashes on stomach and red cheek. Not cured by tylenol. Any suggestion?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
my granddaughter who is one has had red cheeks for the last 2 days along with a horrible cough. she has a rash on her stomach today and now her mother my daughter took a shower and has red cheek along with a horrible cough. my daughter has called dr last week was told to just give tylenol but my granddaughter doesn't seem to be getting any better with her coughs. my daughter has had her cough also for about 1 week or so. are these 2 things related and should they be seen by a dr?
Posted Sun, 10 Feb 2013 in Child Health
Answered by Dr. E Venkata Ramana 3 hours later

Thank you for your query on XXXXXXX and giving me an opportunity to clarify your concerns.
Your daughter and granddaughter are suffering from a similar illness mostly of a viral exanthematous fever with cough since a week and your granddaughter is having a horrible cough since 2 days. Yes, both the episodes may be related as the upper respiratory tract infection will spread of organism from one to another by air and droplets due to coughing.

Continue Tylenol for fever in prescribed dosage and consult your Physician and Pediatrician as the fever is lasting beyond 28 hours and there is horrible cough, it requires assessment of respiratory system including lungs and to advise the proper medication for cough and the infection.

Hope I have answered your query, if you have any clarification please let me know.

Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor